# SDR AU960750

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 510011171
- Condition: Fractured
- Location: Main Hyd Sys
- Stage of operation: DE
- Nature of condition: O, K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH HYDRAULIC SYSTEM PRESSURE PIPE LEAKING - LOSS OF HYDRAULIC  FLUID
